# SDR AALA202109213131

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 30,179 hours, 12,485 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 7421
- Condition: Faulted
- Location: Nr 1 Precooler
- Part time: 3,346 hours, 1,459 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 FIRE AND OVERHEAT WARNING DURING CLIMB OUT FROM CLT. INDICATION CEASED SHORTLY AFTERWARDS. DECLARED EMERGENCY AND RETURNED TO CLT. MAINTENANCE PERFORMED AMM TASK 26-10-00-810-811 AND WAS UNABLE TO DUPLICATE OVERHEAT FAULT. MAINTENANCE FOUND DUCT PRESSURE LOW ON ENGINE 1. REPLACED PRECOOLER CONTROL VALVE (AALA202109203131). REPLACED ENGINE 1 DAMAGED CORE FIRE DETECT HARNESS (AALA202109213228).
